Height Zeta Functions of Equivariant Compactifications of Unipotent Groups

Joseph Shalika, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We prove Manin's conjecture for bi-equivariant compactifications of unipotent groups.

Original languageEnglish (US)
Pages (from-to)693-733
Number of pages41
JournalCommunications on Pure and Applied Mathematics
Volume69
Issue number4
DOIs
StatePublished - Apr 1 2016

Fingerprint

Compactification
Riemann zeta function
Equivariant

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Height Zeta Functions of Equivariant Compactifications of Unipotent Groups. / Shalika, Joseph; Tschinkel, Yuri.

In: Communications on Pure and Applied Mathematics, Vol. 69, No. 4, 01.04.2016, p. 693-733.

Research output: Contribution to journalArticle

@article{f0a3e971d9174a49b701f0b1ccf426f9,
title = "Height Zeta Functions of Equivariant Compactifications of Unipotent Groups",
abstract = "We prove Manin's conjecture for bi-equivariant compactifications of unipotent groups.",
author = "Joseph Shalika and Yuri Tschinkel",
year = "2016",
month = "4",
day = "1",
doi = "10.1002/cpa.21572",
language = "English (US)",
volume = "69",
pages = "693--733",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "4",

}

TY - JOUR

T1 - Height Zeta Functions of Equivariant Compactifications of Unipotent Groups

AU - Shalika, Joseph

AU - Tschinkel, Yuri

PY - 2016/4/1

Y1 - 2016/4/1

N2 - We prove Manin's conjecture for bi-equivariant compactifications of unipotent groups.

AB - We prove Manin's conjecture for bi-equivariant compactifications of unipotent groups.

UR - http://www.scopus.com/inward/record.url?scp=84958664811&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84958664811&partnerID=8YFLogxK

U2 - 10.1002/cpa.21572

DO - 10.1002/cpa.21572

M3 - Article

AN - SCOPUS:84958664811

VL - 69

SP - 693

EP - 733

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 4

ER -